First I would recommend reading the drug interactions information on any medications you are taking especially if you are taking anything for asthma or copd. That would be my first place to start by looking up Darvocet and see if it has any adverse reactions with other medications you are taking. Also every Pharmacy in America has a licensed expert that you can ask them a question. They will tell you if anything affects you with the use of Darvocet if what to look for etc. Do not get the opinion from the staff by the Pharmacist only. All you have to do is ask.
Since this is primarily a pain medication. Depending on whether or not your copd or asthma is acting up, often for me my blood pressure goes up a bit more when on pain medication. So therefor I tend to get hot and sweaty and this causes for me the coughing. So you can see there is a possibility that their are some side issues maybe with getting hot or overheated. Other than this I personally have not had issues with side effects from a pain killer in that area of my life. Be sure to talk to a doctor get the proper advice. Everyone is different.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jul 2011 • 4 answers
Posted 16 Mar 2012 • 1 answer
Posted 13 Sep 2012 • 6 answers
Posted 11 Sep 2015 • 2 answers
Posted 7 Jan 2018 • 2 answers